Emily Cuddy - Princeton

Competition and Collusion in the Generic Drug Market

    Date:  01/21/2021 (Thu)

    Time:  11:30am- 1:00pm

    Location:  Zoom Meeting

    Organizer:  Wendy Stocum


Meeting Schedule: Login or email the organizer to schedule a meeting.

    8:45am - Ambassador Meeting with Matt Masten

    9:30am - Meeting with Jimmy Roberts

   10:00am - 15-minute break

   10:15am - Meeting with 1-2 faculty - Huseyin Yildirim, Arjada Bardhi

   10:45am - Meeting with 1-2 faculty - Marjorie McElroy

   11:15am - 15 minute break

   11:30am - Job Talk Seminar (11:30am to 1:00pm)

    1:00pm - 30-minute lunch break (candidate)

    1:30pm - Meeting with 1-2 faculty - Daniel Yi Xu, Chris Timmins

    2:00pm - Meeting with 1-2 faculty - Allan Collard-Wexler

    2:30pm - 15-minute break

    2:45pm - Kate Bundorf (Sanford), Ryan McDevitt (Fuqua), David Ridley (Fuqua)

    3:15pm - 15-minute break

    3:30pm - Meeting with Rachel Kranton

    4:00pm - Meeting with 1-2 faculty - Adam Rosen

    4:30pm - Meeting with 1-2 faculty - Erica Field